February 25th, 2013

So many problems please help!

Hi there,

I've never had any trouble getting aroused before but I have noticed after losing my virginity middle last year I have had trouble. I lost my vitginity to a guy I wasn't that attracted to and we only had sex three times, now my boyfriend and I tried having aex the other night but he couldn't even get the full way in because it was too painful. I then went to the toilet and it hurt a lot when I peed. Before the srs we did do replay and him fingering me hurt!' And then after the aex fingering still hurt. I'm fine getting aroused on my own masturbating but with another it hurts! It's only occurred after losing my vitginity. I'm only young so I have no idea what it could be! When I do dry with my boyfriend I get wet easily and even though its painful being fingered does feel good a little but gets ruined by the pain. Can someone please help :(((


Also after having sex With my boyfriend it'll make 4 times me having sex, but how long till it won't be painful?? It's extreme pain and I don't know why;(
vpteam

MMMMonday! What we can't know by looking.



It's MMMMonday! Each Monday, we bring you special, maintainer-curated content intended to enrich your VP experience. Please note that you can find past MMMMonday posts using the "mmmmonday" tag.

Also, a quick reminder about the other places you can find VP: vp_bulletins for local announcements; contact_vp for questions and feedback on the way VP is run; the Vulvapedia for basic questions; and don't forget about our sibling community over on Dreamwidth!

What would most people not imagine is true about you just by looking at you? Or, what is true about you that we can't know just by looking? This could be an aspect of your identity, something you've experienced, something you like, where you grew up, something you wish more people understood or could get past assumptions about...whatever you feel like talking about!

Ovulation type of discharge while on HBC

Hello Superstars,
I have been on Ortho-Tri for about 4-5 months now and planning on switching soon when I get a chance to go to the gyno. I haven't been happy with it because it causes me to have my period earlier than the sugar pill week and then I continue spotting while on sugar pills so basically extended bleeding or breakthrough bleeding. I'm generally good about taking my pill and have never missed a day and only occasionally taken it a few hours late. So this week ( about 10 or so days after my last withdrawal bleed) my discharge has been like the kind that you get while ovulating like thick and stringy. Please tell me that this is not a sign of me actually ovulating and that my birth control is not working. I rely solely on HBC and hope this does not mean I can conceive.

All about me.

I am 22 years old.
I am female.
I met my husband and had my first intercourse at 17.
We are both STD free.
I am 5'6" and weigh 257lbs, though I look to be about 180.
My periods went away when around the time we met.
Neither of us take any medication, I have had no surgeries or anything major in my life,
except for two ear infections, new pneumonia when I was 12, and a kidney stone that passed about 6 months ago.
I got checked out and was put onto birthcontrol. Two weeks later I had a period that was persistent and heavy for two solid weeks, so I quit taking it.
I recently took a bottle of hormones last month and had a period, and this month my period was a strange brownish color? and thick.
It cleared up in three days.
We have been having regular unprotected sex for 5 years, and I have not conceived.
What do you think is up with me?
okamiwind

PID????

Dear Vagpageers, I come to you freaking the crap out, and maybe you can help me calm down a bit?

22 y.o. cis female on Junel.

For the past three weeks I've had what I thought was a cold/flu hybrid thingamajig- runny nose, poor excuse for a cough, slight fever (around 27* C/ 99*F). The only change in my diet for the past month is that I've been taking Vitamin C, Vitamin D, Iron, and Calcium supplements to help my iron and vitamin D deficiency.

People are sick all around me, so I just brushed it off and went on my merry way.

Well, I also had what I thought was a yeast infection- not an uncommon occurrence or me. So I treated with garlic, and AzoYeast and I thought it went away. Then the bf and I had awesomecrazy sexytimes, I got a bit hurty and dry, we continued a bit longer (with lube) than we probably should have given that I was having some discomfort.

Que red and angry vagina. I drank lots of water, and used garlic/AzoYeast but there's still some goopy greenish discharge, lots of redness, and general tenderness.

I took some time off of work to get better, so I had a three day weekend last week. I feel completely fine, but I'm still baffled- the fever is still there. And then it hit me- I may actually have bv and not a yeast infection, in which case, I could have had it FOR THREE WEEKS and the fever could be a sign of the bacteria spreading further up into my reproductive system!!!!!

This is my Freaking Out Face.

So I called my gynocologist, and they told me with a fever and my symptoms I better get to an ER or urgent care. Well, I can't afford another ER trip (had one in September, I'm still paying it off), the Planned Parenthood needed an appointment for something like this, and the Urgent care was closed. So now I'm waiting for my appointment with the gyno tomorrow around 1, but now I'm freaking out that I've completely destroyed my girly system (not that I ever really wanted to have kids, but having the option'd be NICE)....


So help? Can a flu last with a low-grade fever like that? Is my reproductive system shot? Are there aliens? Idek, I just know I won't stop thinking about it, and I have to be in meetings until my appointment.

GAHHHHHHH!

EDIT: For anyone who's at all curious: it's a yeast infection. Which, while not at all horrible and easily dealt with, leaves me completely stumped about the fever. :/ 
ringo, adorable, mo

Switching BCP Brands and Back-Up Protection

Hello everyone,

Just a very quick question to get a general consensus. I had my yearly exam about a week and a half ago and the NP who saw me prescribed a different BCP brand than the one I've been taking since this past August in order to try a lower estrogen dose (I think). She advised me to use back-up for the entire first month I'm on it. I seem to remember my GYN at home telling me to use back-up for a week BEFORE I even started the new brand; is this advisable or necessary?

I ask because I would really like to enjoy at least one more weekend of sex without condoms with my (monogamous) partner, and I'm due to start this new brand next week. I have a consultation about getting a Paraguard next week, but that's another story. Thanks!
Boondock Saints

Are these warts? Or something else?

First, some background. I had the Guardasil vaccine when I was about 16 and I received it before I was sexually active. My first boyfriend gave me HPV (back in 2009), however I had no visible symptoms and my doc said it would most likely not cause any problems. I am now on my third boyfriend (sexually active since end of November/beginning of December), and fourth sexual partner (had a one-night stand several months ago...we did use protection). A few weeks ago I noticed some little bumps near my vaginal opening. They were underneath the skin and didn't hurt or bother me so I left them alone. A week or so later I noticed a line of bumps going up my labia, and I figured it was a scratch from my boyfriend's facial hair (ouchies!) but they are still there....they don't hurt, and I'm itchy down there all the time anyways (I have SEVERE skin allergies/ezcema down there). I freaked out and thought they were warts, but I had the vaccine...can I still get HPV-caused warts? And I know they most likely aren't herpes because they don't fit the symptoms of that virus. They look flesh-colored and are mostly flat, but I did end up scratching one of them off, and it was this little clear pus-filled pearl-like shape and there was a little bit of bleeding where I had pulled it off. The one I pulled off did not come back. There are a couple near my vaginal opening, on both sides of my labia majora, and that's it. None near the anus, inside the vagina, etc. I thought they could be pimples, but they don't hurt like the other facial zits I get...so what could they be? I have an appt with my gyno in two weeks, but these are really bothering me and I'm kind of freaking out about them. :( My boyfriend said he had no STDs (although he is probably a carrier of HPV), and I haven't noticed any warts on him.

I've gone back to putting on my Clobetasol Propionate ointment to try and control the itching from my ezcema and general topical allergies, so I'm trying not to scratch at them any more and they haven't spread anywhere else for at least two weeks now.

Hormones in depo vs other methods

My question is simple, what are some bc options with a lower dose of hormones than the depo shot? I'm currently on the shot and have horrible mood swings and am super irritable . I would like to try a long term method such as the arm implant or an iud. Any experience or suggestions etc etc would be helpful